Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acne_newbie

Bad Burning - anyone else?

Recommended Posts

I started the regimen 4 days ago, and for the last two days I've been getting really bad burning after putting on the moisturizer.

My face doesn't sting that much after applying the bp, but it REALLY burns after applying the moisturizer. So much so that I thought I might have a bad moisturizer. I went out and bought 3 different kinds and it happens with all of them...

Is this familiar to anyone else? I'm willing to push through it if I know it's going to get better.

On the same note, does it help to put aloe on after the moisturizer if it burns?

Link to post
Share on other sites

yeah alot of people have complained about that. It will subside as your skin gets more used to the regimen. if it doesnt maybe you should try another moisturizer. Use jojoba oil at night it works very well with no irritation.

Link to post
Share on other sites

Yea i have been on tazorac and i just started applying some moisturizer today and it was stinging for about 5 minutes but then it went away.

Link to post
Share on other sites

Moisturizer has always stung me, more so Eucerin renewal, but it's definitely lessened since I started.

Link to post
Share on other sites

hey dude, you need to change ur moisturizer.. have you tried a non scneted plain one? if u have and it still burns, you may be hesitant but i dont think a little bit of white petroleum jelly would be bad.. i think EVERYONE needs to use some kinda moisture, esp considering you're using bp.. its not normal to have flaky/rough skin, and moisturizer always makes my face look better.. try a little bit of the petroleum jelly only on dry spots though.good luck

Link to post
Share on other sites
come on guys - I know you're there.

Glad someone posted this, because I had the same thing happen, as soon as I applied the moisturizer.. BAAM, red skin, that burned like crazy. Solution? Don't use moisturizer. I'm sure not everyone needs to use it. After applying the BP Gel, my skin feels completely fine, no drying no flaking, just balanced, and I can tell you I have sensitive skin as well. I do cleanse my skin with Cetaphil wash, which is extremely mild.

Correct me if i'm wrong but I thought the point of the Moisturizer was only to prevent the drying and flaking from the BP? So really, if you don't have this problem after the BP application you'll be fine, because the moisturizer is not what's helping to clear your acne.

Cheers!

Link to post
Share on other sites

I have the same exact thing. Today I stopped using the bp gel for a while cause my face is so burned. Switched my mostierizer with Aloe ver/ jojaba oil lotion. Also currently trying melaluca treatment which is just like vasoline, but meant to preavent infectiob..burns,scraps and stuff with Zinc 500 and other stuff. Alothough having oil in it I don't know if im at risk of breaking out.

Im using 5% because thats all I kind find in North Thailand but when I try to useing just a little amount of bp gel I end up using the full amount to get to my whole face because it doesn't spread very easily across my face.

I think it would be a good idea if a Moderator or Dan made a sticky thread on thios topic, cause it sounds like many poeple are experienceing and it would be kool for everyone to post what they experienced and tryed during there first weeks.

Maybe make the thread say stuff like

If we should stop using the bp gel for a few days and when to start again-

What good healing lotion/mosterizers people used-

or any slight changes in there regimen to overcome the burning in the first week or so-

thx.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×